Systems of quadratic forms
Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 115-123.
@incollection{MSMF_1979__59__115_0,
     author = {Pfister, Albrecht},
     title = {Systems of quadratic forms},
     booktitle = {Colloque sur les formes quadratiques (Montpellier, 1977)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {115--123},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {59},
     year = {1979},
     doi = {10.24033/msmf.252},
     zbl = {0407.10017},
     mrnumber = {80j:10033},
     url = {http://www.numdam.org/articles/10.24033/msmf.252/}
}
Pfister, Albrecht. Systems of quadratic forms, dans Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 115-123. doi : 10.24033/msmf.252. http://www.numdam.org/articles/10.24033/msmf.252/

[1] Amer M., Quadratische Formen Uber Funktionenkörpern. Dissertation, Mainz 1976.

[2] Birch-Lewis., Systems of three quadratic forms. Acta Arithm. 10 (1965) 423-442. | MR 30 #4723 | Zbl 0152.01503

[3] Birch-Lewis-Murphy., Simultaneous quadratic forms. Amer. J. Math. 84, (1962) 110-115 | MR 25 #52 | Zbl 0111.02001

[4] Browkin J., On forms over p-adic fields. Bull. Ac. Polon. Sci. 14, (1966) 489-492. | MR 34 #2522 | Zbl 0139.28203

[5] Ellison F., Three diagonal quadratic forms. Acta Arithm. 23, (1973) 137-151. | MR 50 #4492 | Zbl 0247.10017

[6] Greenberg M., Rational points in henselian discrete valuation rings. IHES Publ. Math. 31, (1966) 59-64. | Numdam | MR 34 #7515 | Zbl 0146.42201

[7] Lam T.Y., The algebraic theory of quadratic forms. Benjamin, Reading/Mass., (1973). | MR 53 #277 | Zbl 0259.10019

[8] Lang S., On quasi-algebraic closure. Ann. of Math. 55, (1952) 373-390. | MR 13,726d | Zbl 0046.26202

[9] Lang S., The theory of real places. Ann. of Math. 57, (1953), 378-391. | MR 14,841b | Zbl 0052.03301

[10] Ribenboim P., Théorie des valuations. Les Presses de l'Université de Montréal Montréal (1968). | MR 40 #2670 | Zbl 0139.26201

[11] Springer T.A., Quadratic forms over a field with a discrete valuation. Indag Math. 17, (1965) 352-362. | MR 17,17a | Zbl 0067.27605

[12] Terjanian G., Un contre-exemple à une conjecture d'Artin. C.R. Acad. Sci. Paris 262, (1966) 612-615. | MR 33 #5615 | Zbl 0133.29705

[13] Tsen C., Zur Stufentheorie der quasialgebraisch-Abgeschlossenheit kommutativer Körper. J. Chin. Math. Soc. 1 (1936) 81-92. | JFM 62.1119.02 | Zbl 0015.38803